Bezard, Max
Régularité L p précisée des moyennes dans les équations de transport
Bulletin de la Société Mathématique de France, Tome 122 (1994) no. 1 , p. 29-76
Zbl 0798.35025 | MR 95g:82083 | 7 citations dans Numdam
doi : 10.24033/bsmf.2222
URL stable : http://www.numdam.org/item?id=BSMF_1994__122_1_29_0

Bibliographie

[1] Bergh (J.) and Löfström (J.). - Interpolation spaces : an introduction. - Springer, 1976. Zbl 0344.46071

[2] Chang (S.Y). - Carleson measure on the bidisc, Ann. of Math., t. 110, 1979, p. 613-620. Zbl 0401.28004

[3] Chang (S.Y) and Feferman (R.). - A continuous version of duality of H1 and BMO on the bidisc, Ann. of Math., t. 112, 1980, p. 179-201. Zbl 0451.42014

[4] Chang (S.Y) and Feferman (R.). - The Calderòn-Zygmund decomposition on product domains, Amer. J. Math., t. 104, 1982, p. 455-468. MR 84a:42028 | Zbl 0513.42019

[5] Chang (S.Y) and Feferman (R.). - Some recents developments in Fourier analysis and Hp-theory on product domains I, Bull. Amer. Math. Soc., t. 12, 1985, p. 1-43. Zbl 0557.42007

[6] Chang (S.Y) and Feferman (R.). - Some recents developments in Fourier analysis and Hp-theory on product domains II, Lecture Notes in Math., t. 1302, 1988, p. 44-51.

[7] Di Perna (R.) and Lions (P.L.). - On the Cauchy problem for Boltzmann equation: global existence and weak stability, Ann. of Math., t. 130, 1989, p. 321-366. MR 90k:82045 | Zbl 0698.45010

[8] Di Perna (R.) and Lions (P.L.). - Global weak solutions of Vlasov-Maxwell systems, Comm. Pure Appl. Math., t. 42, 1989, p. 729-757. MR 90i:35236 | Zbl 0698.35128

[9] Di Perna (R.) and Lions (P.L.). - On Fokker-Planck-Boltzmann equation, Comm. Math. Phys., t. 120, 1988, p. 1-23. MR 90b:35203 | Zbl 0671.35068

[10] Di Perna (R.) and Lions (P.L.). - Solutions globales d'équations du type Vlasov-Poisson, CR Acad. Sci. Paris, t. I, 307, 1988, p. 655-658. MR 89k:35202 | Zbl 0682.35022

[11] Di Perna (R.), Lions (P.L.) and Meyer (Y.). - Lp regularity of velocity averages, Ann. Inst. H. Poincaré Anal., t. 8, 1991, p. 271-288. Numdam | MR 92g:35036 | Zbl 0763.35014

[12] Fefferman (C.) and Stein (E.M.). - Hp spaces of several variables, Acta Math., t. 129, 1972, p. 137-193. MR 56 #6263 | Zbl 0257.46078

[13] Fefferman (R.). - Bounded mean oscillation on the polydisc, Ann. of Math., t. 110, 1979, p. 395-406. MR 81c:32016 | Zbl 0429.32016

[14] Fefferman (R.). - Singular integrals on product domains, Bull. Amer. Math. Soc., t. 4, 1981, p. 195-201. MR 83i:42014 | Zbl 0466.42007

[15] Fefferman (R.). - Singular integrals on product Hp spaces, Rev. Mat. Iberoamericana, t. 1, 1985, p. 25-31. MR 88f:42034 | Zbl 0613.42019

[16] Fefferman (R.). - Fourier analysis in several parameters, Rev. Mat. Iberoamericana, t. 2, 1986, p. 89-98. MR 88m:42024 | Zbl 0641.42018

[17] Fefferman (R.). - Harmonic analysis on product spaces, Ann. of Math., t. 126, 1987, p. 109-130. MR 90e:42030 | Zbl 0644.42017

[18] Fefferman (R.). - Ap weights and singular integrals, Amer. J. Math., t. 110, 1988, p. 975-987. MR 90b:42033 | Zbl 0665.42020

[19] Fefferman (R.) and Stein (E.M.). - Singular integrals on product domains, Bull. Amer. Math. Soc., t. 4, 1981, p. 195-201. MR 83i:42014 | Zbl 0466.42007

[20] Gérard (P.). - Moyennes de solutions d'équations aux dérivées partielles, Journées EDP St Jean-de-Monts, exposé XI, École Polytechnique France 1987.

[21] Gérard (P.). - Compacité par compensation et régularité 2-microlocale, Séminaire équations aux dérivées partielles, exposé VI, École Polytechnique France 1988-1989. Numdam | Zbl 0707.35032

[22] Gérard (P.). - Moyennisation et régularité 2-microlocale, Ann. Sci. École Norm. Sup., t. 23, 1990, p. 89-121. Numdam | MR 91g:35068 | Zbl 0725.35003

[23] Golse (F.), Lions (P.L.), Perthame (B.) and Sentis (R.). - Regularity of the moments of the solution of a transport equation, J. Funct. Anal., t. 76, 1988, p. 110-125. MR 89a:35179 | Zbl 0652.47031

[24] Golse (F.), Perthame (B.) et Sentis (R.). - Un résultat de compacité pour les équations de transport et applications au calcul de la limite de la valeur propre principale d'un opérateur de transport, C.R. Acad. Sci. Paris, t. 301, 1985, p. 341-344. MR 86m:82062 | Zbl 0591.45007

[25] Gundy (R.F.) and Stein (E.M.). - Hp theory for the polydisc, Proc. Nat. Acad. Sci. U.S.A., t. 76, 1979, p. 1026-1029. MR 80j:32012 | Zbl 0405.32002

[26] Lin (K.C.). - Interpolation between Hardy spaces on the bidisc, Studia Math., t. 84, 1984, p. 85-97. MR 88f:46057 | Zbl 0626.46060

[27] Peetre (J.). - New thoughts on Besov spaces. - Mimeographed Notes, Duke University, 1973.

[28] Stein (E.M.). - Singular integrals and differentiability properties of functions. - Princeton Univ. Press, 1971. Zbl 0207.13501

[29] Torchinsky (A.). - Real variable methods in harmonic analysis. - Academic Press, 1986. MR 88e:42001 | Zbl 0621.42001

[30] Triebel (H.). - Theory of function spaces. - Birkhaüser, 1983.

[31] Wolf (E.). - Note on interpolation spaces, Lecture Note in Math., t. 908, 1982, p. 199-205. MR 83f:46082 | Zbl 0517.46054

[32] Bezard (M.). - Precised Lp regularity for averages in transport equations II, à paraître.